# SDR F3LA201908010059

- Difficulty date: July 22, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 1D5347112320300
- Condition: Corroded
- Location: Frame 69-70
- Part time: 140,712 hours, 119,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT SHEAR-PLATE FOUND FRAME SUPPORT CORRODED. REMOVED AND INSTALLED NEW SUPPORT FRAME AT R/H FRAME 69TO 70 IAW SRM 51-42-11
